# SDR IPXA2018042088735

- Difficulty date: March 25, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC75011
- Condition: Chafed
- Location: Bs 2163-2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD EXTENDED TAILCONE HAS CHAFE DAMAGE AT BS 2163 - 2165, RBL 36.5, BETWEEN Z=40 & Z=60.1. REPAIRED THE TAILCONE IAW EA 011-5350-01-A7198, REV I/R, AND EO MD11-5350-68044-A.
